# SDR SWAA2017102317279

- Difficulty date: October 4, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 40,410 hours, 23,765 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER RIB CRACKED AT STA 120.3, 3RD STIFFENER FROM FRONT SPAR.  REPAIRED RIB IAW SRM.
